Some hypergeometric polynomials associated with the Lauricella function $F_{D}$ of several variables. I
Matematički vesnik, Tome 28 (1976) no. 1, p. 41
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
33C65
@article{MV_1976_28_1_a4,
author = {L. Carlitz and H. M. Srivastava},
title = {Some hypergeometric polynomials associated with the {Lauricella} function $F_{D}$ of several variables. {I}},
journal = {Matemati\v{c}ki vesnik},
pages = {41 },
year = {1976},
volume = {28},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1976_28_1_a4/}
}
L. Carlitz; H. M. Srivastava. Some hypergeometric polynomials associated with the Lauricella function $F_{D}$ of several variables. I. Matematički vesnik, Tome 28 (1976) no. 1, p. 41 . http://geodesic.mathdoc.fr/item/MV_1976_28_1_a4/